# SDR CALA2016031100159

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 55,852 hours, 19,032 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Control Box
- Part number: OYX1600A04G01
- Part serial: 0391
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DECK DOOR FAILED TO REMAIN LOCKED IN FLIGHT.  FOUND ELEC CONTROL BOX FAILED.  REPLACED THE SAME IAW TASK 52-52- 02-800-801C12.  OPERATIONS CHECKED NORMAL.
